MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Codes Precipitate in Device or Device Ingredient (1478); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.Additional contact: (b)(6).
 
Event or Problem Description
The event involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer.It was reported that the peripherally inserted central catheter (picc) medline ringing occlusion with post flush administration in progress, intravenous fluid (ivf) line infusing well in the alaris pump.Staff at the bedside noted precipitate in bifuse filter.Ivf line changed down to picc line clave 2 days early.Impact of the incident required ivf line change early.There was patient involvement and no adverse event reported.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18132210
Report Number9617594-2023-00980
Device Sequence Number6349148
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816(17)280701(10)13715949
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot Number13715949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS PUMP, BD; INTRAVENOUS FLUID (IVF), MFR UNK; PERIPHERALLY INSERTED CENTRAL CATHETER, MEDLINE
Patient SexUnknown